VAERS ID: 2315242

AGE: 44| SEX: M|STATE: NY

Description

I developed severe tinnitus (constant ringing in my ears) approximately 3 weeks after my last dose of the vaccine. Last dose was administered on December 21, 2021. The tinnitus was extremely disruptive; This is a spontaneous report received from a contactable reporter(s) (Pharmacist). The reporter is the patient. A 45-year-old male patient received BNT162b2 (BNT162B2), on 22Dec2021 at 15:30 as dose 3 (booster), single (Lot number: FE3594) at the age of 44 years intramuscular, in right arm for covid-19 immunization. The patient's relevant medical history included: "Known allergies: Penicillin" (unspecified if ongoing). Concomitant medication(s) included: ATORVASTATIN. Vaccination history included: BNT162b2 (Dose Number: 2, Batch/Lot No: EL3248, Location of injection: Arm Right, Vaccine Administration Time: 12:00 PM, Route of Administration: Intramuscular), administration date: 16Mar2021, when the patient was 44-year-old, for Covid-19 immunization; BNT162b2 (Dose Number: 1, Batch/Lot No: EL3247, Location of injection: Arm Right, Vaccine Administration Time: 01:00 PM, Route of Administration: Intramuscular), administration date: 04Feb2021, when the patient was 44-year-old, for Covid-19 immunization. The following information was reported: TINNITUS (non-serious) with onset Jan2022, outcome "recovering", described as "I developed severe tinnitus (constant ringing in my ears) approximately 3 weeks after my last dose of the vaccine. Last dose was administered on December 21, 2021. The tinnitus was extremely disruptive". The event "i developed severe tinnitus (constant ringing in my ears) approximately 3 weeks after my last dose of the vaccine. last dose was administered on December 21, 2021. the tinnitus was extremely disruptive" required physician office visit. Therapeutic measures were taken as a result of tinnitus. Additional information: patient took other medications in two weeks was atorvastatin, I developed severe tinnitus (constant ringing in my ears) approximately 3 weeks after my last dose of the vaccine. Last dose was administered on 21Dec2021. The tinnitus was extremely disruptive and debilitating. The tinnitus is slowly improving, 4 months later.

Symptoms

Tinnitus

Vaccines

VAX DATE: 12-22-2021| ONSET DATE: 01-01-2022| DAYS TO ONSET: 10
NameDose #TypeManufacturerLotRouteSite
COVID19 (COVID19 (PFIZER-BIONTECH)) 3 COVID19 PFIZER\BIONTECH FE3594 OT RA

RECVDATE:06-10-2022
RPT_DATE:
CAGE_YR:
CAGE_MO:
DIED:U
DATEDIED:
L_THREAT:U
ER_VISIT:U
HOSPITAL:U
HOSPDAYS:
X_STAY:U
DISABLE:U
RECOVD:N
LAB_DATA:
V_ADMINBY:PHM
OTHER_MEDS:ATORVASTATIN
CUR_ILL:
HISTORY:Medical History/Concurrent Conditions: Penicillin allergy
PRIOR_VAX:
SPLTTYPE:USPFIZER INC202200806315
FORM_VERS:2
TODAYS_DATE:06-09-2022
BIRTH_DEFECT:U
OFC_VISIT:Y
ER_ED_VISIT:U
ALLERGIES:
V_FUNDBY:

Questions? Comments? Bugs?
[email protected]
Due to the high volume of inquiries, please be patient with response times.

AND PLEASE read the FAQ first.

OpenVAERS is a private organization that posts publicly available CDC/FDA data of injuries reported post-vaccination. Reports are not proof of causality.